兰州大学机构库

Browse/Search Results:  1-10 of 4015 Help

Selected(0)Clear Items/Page:    Sort:
Effect of cross-diffusion on the stationary problem of a diffusive competition model with a protection zone 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2013, 卷号: 14, 期号: 1, 页码: 224-245
Authors:  Wang, YX;  Li, WT(李万同);  Wang, YX (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(345Kb)  |  Favorite  |    Submit date:2015/12/16
Cross-diffusion  Heterogeneous environment  Bifurcation  Lyapunov-Schmidt reduction  Stationary solution  
Fish-hook shaped global bifurcation branch of a spatially heterogeneous cooperative system with cross-diffusion 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2011, 卷号: 251, 期号: 6, 页码: 1670-1695
Authors:  Wang, YX;  Li, WT(李万同);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(288Kb)  |  Favorite  |    Submit date:2015/12/16
Cross-diffusion  Heterogeneous environment  Bifurcation  Lyapunov-Schmidt reduction  Stationary solution  
Chemical Fraction of Heavy Metals in an Oasis Soil and Their Bioavailability to Cole Crops 期刊论文
ARID LAND RESEARCH AND MANAGEMENT, 2012, 卷号: 26, 期号: 2, 页码: 166-180
Authors:  Wang, X;  Nan, ZR(南忠仁);  Ding, WG;  Wang, SL(王胜利);  Wang, ZW(王兆炜);  Yang, YM;  Wang, B;  Nan, ZR (reprint author), Lanzhou Univ, Coll Earth & Environm Sci, Lanzhou 730000, Peoples R China.
Adobe PDF(41338Kb)  |  Favorite  |    Submit date:2015/12/18
bioavailability  fraction  health risk  heavy metals  irrigated desert soil  
Effects of cross-diffusion and heterogeneous environment on positive steady states of a prey-predator system 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2013, 卷号: 14, 期号: 2, 页码: 1235-1246
Authors:  Wang, YX;  Li, WT(李万同);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(260Kb)  |  Favorite  |    Submit date:2015/12/16
Cross-diffusion  Heterogeneous environment  Bifurcation  Stationary solution  
The *congruence class of the solutions of some matrix equations 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2009, 卷号: 57, 期号: 4, 页码: 540-549
Authors:  Zheng, B;  Yea, LJ;  Cvetkovic-Ilic, DS;  Zheng, B (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(578Kb)  |  Favorite  |    Submit date:2015/12/16
Matrix equation  *Congruence class  Singular Value Decomposition (SVD)  Generalized Singular Value Decomposition (GSVD)  Frobenius norm  
Nonexistence, existence and multiplicity of positive solutions to the p(x)-Laplacian nonlinear Neumann boundary value problem 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2010, 卷号: 73, 期号: 7, 页码: 2170-2183
Authors:  Deng, SG;  Wang, Q;  Deng, SG (reprint author), SW Jiaotong Univ, Sch Math, Chengdu 610031, Sichuan, Peoples R China.
Adobe PDF(402Kb)  |  Favorite  |    Submit date:2015/12/16
p(x)-Laplacian  Positive solution  Nonlinear Neumann boundary value problem  Sub-supersolution method  Variational principle  
Positive solutions for diffusive Logistic equation with refuge 期刊论文
Advances in Nonlinear Analysis, 2020, 卷号: 9, 期号: 1, 页码: 1092-1101
Authors:  Sun, Jian-Wen
Adobe PDF(369Kb)  |  Favorite  |    Submit date:2020/08/20
Reaction-diffusion  Positive solution  Profile  
Multiplicity of Positive Solutions for a Class of Inhomogeneous Neumann Problems Involving the p(x)-Laplacian 期刊论文
NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 2009, 卷号: 16, 期号: 2, 页码: 255-271
Authors:  Fan, XL(范先令);  Deng, SG;  Fan, XL (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.
Adobe PDF(537Kb)  |  Favorite  |    Submit date:2015/12/16
p(x)-Laplacian equation  Neumann problem  positive solution  sub-supersolution method  variational method  
Dynamics of a general prey-predator model with prey-stage structure and diffusive effects 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2014, 卷号: 68, 期号: 3, 页码: 405-423
Authors:  Xu, SH;  Xu, SH (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(446Kb)  |  Favorite  |    Submit date:2015/12/16
Prey-predator model  Stage structure  Positive steady states  
Existence and global attractivity of positive periodic solutions for the impulsive delay Nicholson's blowflies model 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2007, 卷号: 201, 期号: 1, 页码: 55-68
Authors:  Li, WT(李万同);  Fan, YH;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(195Kb)  |  Favorite  |    Submit date:2015/12/16
existence  global attractivity  positive periodic solution  impulsive  delay differential equation